# SDR AALA202201319946

- Difficulty date: January 21, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737*
- Aircraft serial: 31087
- Aircraft time: 36,163 hours, 14,796 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 41A5410U139
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CRACKED CABIN FLOOR INTERCOSTAL AT BS 284 AND BL 0.: REPLACED INTERCOSTAL PER AARD 51-00-05 AND SRM 51-50-02
